# SDR SIMA200000602

- Difficulty date: January 6, 2000
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 3027 - CARGO SMOKE INDICATION.  REMOVED AND REPLACED SMOKE DETECTORS (S/N A3561, A3846) AT C1 AND C2 LOCATION.  (M)
